# SDR DHL2005805637

- Difficulty date: March 23, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 80,855 hours, 29,583 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 37532351
- Condition: Cracked
- Location: Fuselage
- Part time: 80,855 hours, 29,583 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FITTING CRACKED 1.000 STA 980.000 L-22R (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 53-1-0 PAGE 1.  REMOVED DAMAGED FITTING IAW SRM 51-1-20D PAGE 21.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW FITTING (PN 3753235-1) IAW SRM 51-1-20D PAGE 9.  TORQUED IAW SRM 51-3-1.
